Aalto, Daniel

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2011


Aalto, Daniel; Soininen, Katja (2011). A note on the integrability of maximal functions related to differentiation bases. Complex analysis and operator theory, 5(3), pp. 935-940. Basel: Birkhäuser 10.1007/s11785-010-0058-5

Aalto, Daniel; Berkovits, Lauri; Kansanen, Outi Elina; Yue, Hong (2011). John-Nirenberg lemmas for a doubling measure. Studia mathematica, 204(1), pp. 21-37. Lwów: Instytut Matematyczny PAN 10.4064/sm204-1-2

Provide Feedback